# SDR CALA2025110610970

- Difficulty date: November 1, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N62889
- Make and model: Boeing 737924ER
- Aircraft serial: 42193
- Aircraft time: 32,841 hours, 12,040 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148A331114
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW NOTICED SMALL DENT JUST FWD OF FUSELAGE BS 1040, STRINGERS 12L AND 13L,  DENT MEASURES W=1.6,L=2.3,D=.087, DENT 1.0 FROM FRAME FASTENER AND 1.75 FROM STR.12 FASTENER. ACCOMPLISHED STEPS 1 AND 2 A THROUGH D AND ALSO STEP 2 DVI.  ACCOMPLISHED HFEC INSPECTION, NO CRACKS FOUND REF NDT PART 6-51-00-00 PROCEDURE 23 ACCOMPLISHED AVO15942 STEP 4 & 5 ULTRASONIC THICKNESS MEASUREMENT PER NTM 51-00-00 PROCEDURE 3. ALL MEASUREMENTS RECORDED.  ACCOMPLISHED INTERIM REPAIR TO DAMAGED SKIN SECTION 48, LEFT-HAND FUSELAGE SKIN PANEL, FROM STA 1035-1042.12 AND BETWEEN STR 11L AND STR 14L IAW PART 1 OF EC/RA 5380-01432.
